# SDR SWAA040523

- Difficulty date: February 19, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 67,457 hours, 72,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
